# SDR ABXA060121

- Difficulty date: January 21, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,428 hours, 26,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37549301
- Condition: Corroded
- Location: Bs 1195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AREA BELOW C-3 DOOR HAD CORROSION ON FITTING APPROXIMATELY FS 1195, RIGHT BUTT LINE 19.  REMOVED AND REPLACED FITTING AT C-3 DOOR AREA FS 1195, RIGHT BUTT LINE 19 IAW DC8 SRM 51-1-20D AND 53-2-0.
